# SDR AU000682

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TFE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Part number: 310323511
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FIRST STAGE NOZZLE AND INNER BAFFLE ASSEMBLY BURNED, CRACKED AND CORRODED. SEAL PLATE WARPED AND CRACKED. FIRST STAGE TURBINE BLADE TIPS ERODED. SUSPECT CAUSED BY SULPHURISATION CORROSION OF THE NOZZLE COMPINED WITH STREAKING FUEL INJECTORS.
